Acute generalized exanthematous pustulosis induced by methylphenidate: a new adverse effect

Heinzerling, Lucie M; Pichler, Werner; Anliker, Mark D (2011). Acute generalized exanthematous pustulosis induced by methylphenidate: a new adverse effect. Archives of dermatology, 147(7), pp. 872-3. Chicago, Ill.: American Medical Association 10.1001/archdermatol.2011.179

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Rheumatology, Clinical Immunology and Allergology

UniBE Contributor:

Pichler, Werner Joseph

ISSN:

0003-987X

Publisher:

American Medical Association

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:26

Last Modified:

17 Mar 2015 21:08

Publisher DOI:

10.1001/archdermatol.2011.179

PubMed ID:

21768498

Web of Science ID:

000292840700027

URI:

https://boris.unibe.ch/id/eprint/9320 (FactScience: 215018)

Actions (login required)

Edit item Edit item
Provide Feedback